Home / Journals / Mathematics & Statistics | Electrical & Computer Science / American Journal of Mathematical and Computer Modelling
ISSN Print: 2578-8272
Frequency: Quarterly
ISSN Online: 2578-8280
Recommend to Library
Ali Al-Fayadh, Dina Saad Faraj
Pages: 16-20   Published Online: May 10, 2019
PDF (245KB)    
Nenad Stojanovic
Pages: 1-15   Published Online: Feb. 28, 2019
PDF (1816KB)    
Li Wenhong, Yan Shichang
Pages: 52-64   Published Online: Feb. 20, 2019
PDF (968KB)    
Md. Mashiur Rahhman, Ayrin Aktar, Kamalesh Chandra Roy
Pages: 46-51   Published Online: Feb. 18, 2019
PDF (974KB)    
Fazal Dayan, Muhammad Javaid, Muhammad Zulqarnain, Muhammad Tariq Ali, Bilal Ahmad
Pages: 38-45   Published Online: Jun. 4, 2018
PDF (499KB)    
Peter Adebayo Idowu, Olufemi Komolafe, Racheal Adefunke Oladejo
Pages: 27-37   Published Online: May 10, 2018
PDF (683KB)    
Yuriy Zayko
Pages: 22-26   Published Online: May 7, 2018
PDF (621KB)    
Mustapha Abdul-Rahaman, Francis Oduro, Al-Hassan Issahaku
Pages: 10-21   Published Online: Apr. 8, 2018
PDF (575KB)    
Fazal Dayan, Muhammad Zulqarnain
Pages: 1-9   Published Online: Mar. 30, 2018
PDF (255KB)    
Editorial Board
More
Engin OZKAN Department of Mathematics, Erzincan University
Erzincan, Turkey
Peer Reviewers
More
Nvb Narendra
Department of Mathematics, Sanjivani College of Engineering
Kopargaon, Maharashtra, India
Kaushik Haldar
Department of Mathematics, Ranchi University
Ranchi, Jharkhand, India
El Amir Djeffal
Mathematics Department, University of Batna 2
Batna, Algeria
Larysa Korotka
Department of Information Systems, Ukrainian State University of Chemical Technology
Dnipro, Dnipropetrovsk, Ukraine
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-983-5186